Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

April 19, 2011Blair County, Cambria County, Pennsylvania

NWS State College, PA issued this special weather statement at Apr 19, 2011, 8:39 PM EDT for Blair County, Cambria County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 8:39 PM EDT (00:39 UTC)
Expired
Apr 19, 2011, 9:45 PM EDT
In force
66 min
Issued by
NWS State College, PA

Counties Blair County, PA, Cambria County, PA

The radar

The State College radar (KCCX), 89 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-392 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WWUS81 KCTP 200039
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT TUE APR 19 2011

PAZ024>026-033-034-200145-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
839 PM EDT TUE APR 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...CAMBRIA...
NORTHEASTERN SOMERSET...NORTHERN BEDFORD AND WEST CENTRAL HUNTINGDON 
COUNTIES THROUGH 945 PM EDT...

AT 836 PM EDT...THE LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS 
WAS LOCATED FROM INDIANA TO BLACK LICK TO LAUREL MOUNTAIN...MOVING 
EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH 
THESE STORMS. EXPECT FREQUENT...DANGEROUS LIGHTNING FROM THESE 
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN 
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 
THESE STORMS WILL BE NEAR WESTMONT AROUND 850 PM...NORTHERN CAMBRIA 
AROUND 900 PM...PATTON AROUND 910 PM...GALLITZIN AROUND 920 
PM...TIPTON AROUND 930 PM AND WILLIAMSBURG AROUND 940 PM.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 8 AND 47.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56...STATE ROAD 453.

LAT...LON 4038 7899 4070 7882 4067 7819 4016 7814
      4016 7914 4018 7915

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 8:31 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 19, 8:31 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT TUE APR 19 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY ALONG THE MASON DIXON LINE
TODAY WILL LIFT NORTHWARD AS A WARM FRONT TONIGHT. MILDER AIR WILL
SURGE INTO THE REGION ON WEDNESDAY IN ADVANCE OF A COLD FRONT
THAT COULD TRIGGER A ROUND OF SHOWERS AND LOCALLY SEVERE
THUNDERSTORMS AS IT SWEEPS ACROSS THE STATE. GUSTY NORTHWEST
WINDS WILL DIRECT COOLER AIR BACK INTO THE AREA FOR WEDNESDAY
NIGHT AND EARLY THURSDAY. HIGH PRESSURE WILL BRING FAIR WEATHER
LATER THURSDAY INTO THURSDAY NIGHT...BEFORE A RETURNING WARM FRONT
BRINGS THE THREAT OF MORE RAIN BACK TO THE COMMONWEALTH FOR THE
END OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WELL DEFINED ALBEIT COMPACT MCS HEADING RAPIDLY EAST (50KTS) INTO
THE SOUTHERN LAUREL HIGHLANDS...ALONG AND TO THE SOUTH OF I-70/76.
MAIN EFFECT SHOULD BE FREQUENT LIGHTNING AND PEA-MARBLE SIZE HAIL.
THE MOST POTENT PART OF THE LINE WAS RIGHT AT THE NRN EDGE OF THE
NEG LIFTED INDICES BASED AT 925 MB. AIR CLOSER TO THE SFC IS MUCH
MORE STABLE AND RAIN-COOLED...THOUGH THE QUASI STNRY SFC FRONT IS
DRAPED EAST/WEST NEAR OR JUST TO THE NORTH OF ROUTE 22.

HAVE GREATLY INCREASED POPS AND QPF ACROSS THE SOUTHERN TWO-THIRDS
OF THE CWA FOR THE NEXT SEVERAL HOURS. LATER THIS EVENING...THE
BETTER FOCUS FOR THE NEXT ROUND OF CONVECTION WILL SHIFT TO THE
NW HALF OF THE CWA.

PREVIOUS DISC...

RADAR SHOWS THE STEADIEST RAIN OVER SERN PA ASSOC WITH THE
RAPIDLY MOVING LOW AMPLITUDE SHORTWAVE THAT IS RACING EAST ACROSS
THE AREA. FURTHER WEST PRECIP IS LIGHTER AND MORE SHOWERY IN THE
BREAK BETWEEN THE SHORTWAVE TO THE EAST AND THE NEXT UPPER SYSTEM
MOVING INTO OHIO.

LOCAL AREA REMAINS ENTRENCHED IN A COOL AIR DAMMING SCENARIO WITH
ELEVATED SHOWERS STREAMING ACROSS. MDT HAS A THUNDERSTORM IN
PROGRESS EVEN THOUGH THE BEST ELEVATED INSTABILITY LOOKS TO BE
FURTHER BACK TO THE SOUTH AND WEST. ALL THE ACTION IS CONTINUING
ALONG AND NORTH OF THE VERY ACTIVE BATTLE ZONE BETWEEN
UNSEASONABLY COOL AIR TO THE NORTH AND WARM AIR SURGING NORTHEAST
AHEAD OF THE NEXT SYSTEM MOVING OUT OF THE MID WEST.

SHORT RANGE MODELS AND 09Z SREF AGREE IN KEEPING THE BEST SLUG OF
THE NEXT SURGE IN PRECIP MAINLY OFF TO THE NORTH AND WEST AS THE
FRONT BEGINS TO LIFT UP THRU THE STATE TONIGHT. TEMPS WILL LIKELY
NOT DROP OFF MUCH OVERNIGHT...BEFORE STEADYING OUT OR EVEN RISING
LATE MAKING THE OVERNIGHT FORECAST LOW A BIT OF A PROBLEM.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
12Z LI PROGS SUGGEST COLD AIR DAMMING WILL STILL BE IN PLACE EARLY
WED BEFORE MIXING OUT FOR A TIME AHEAD OF THE COLD FRONT THAT WILL
SWEEP ACROSS THE AREA.

BIGGEST QUESTION FOR WED WILL BE ABOUT THE POTENTIAL FOR SEVERE
WEATHER. EASTERN AREAS ARE OUTLOOKED FOR A SLIGHT RISK AND SHORT
RANGE MODELS AS WELL AS ENSEMBLES ALL MANAGE TO DEVELOP CAPE OF
1000-2000J DURING THE AFTERNOON. DESPITE THE STRONGEST LLJ BEING
FORECAST TO HAVE MOVED THROUGH BY AFTERNOON...WINDS IN THE
850-500MB LAYER REMAIN RESPECTABLE IN THE 45-75KT RANGE. THE RED
FLAGS THAT SEEM TO BE ARGUING AGAINST A SEVERE DAY ARE THE MODEL
QPF SCHEMES WHICH SEEM TO BE DRYING THE FRONT OUT AS IT SWINGS
THROUGH AND THE PROGGED UPPER JET STREAK WHICH STAYS OFF TO OUR
NORTH. STILL THINK WITH THE KIND OF INSTABILITY THE MODELS ARE
DEVELOPING IT COULD BE AN EXCITING AFTERNOON IN PARTS OF THE
STATE.

TEMPS SHOULD EASILY REACH THE 60S/70S /NEARLY 15F ABOVE NORMAL/
BEFORE COLD FRONT PUSHES EAST THROUGH THE STATE BRINGING SCT
/POSSIBLY STRONG TO SVR/ THUNDERSTORMS LATER WED AFTERNOON INTO
WED NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ACTIVE ZONAL FLOW PATTERN IS FORECAST TO DOMINATE MUCH OF THE
LONG TERM PERIOD. GUIDANCE SUGGEST AMPLIFICATION OF JET PATTERN BY
THE END OF THE PERIOD...SHOWING ENERGY DIGGING A TROF OVER THE
GREAT BASIN WITH AN UPPER RIDGE BUILDING OVER THE EASTERN THIRD OF
THE CONUS. SO MORE OF THE SAME IS EXPECTED LOCALLY AS SHORTWAVE
ENERGY FORCE SFC LOWS TO RIDE EAST ALONG FRONTAL BOUNDARY THAT
WILL REMAIN NEAR THE MID ATLANTIC STATES THROUGH THE WEEKEND.

THE PERIOD SHOULD START WET...WITH THE CULPRIT COLD FRONT WILL
MOVE WELL TO THE EAST BY THURSDAY. A GLANCING BLOW OF COOLER AIR
ALOFT WILL DO VERY LITTLE TO STEEPEN MID LEVEL LAPSE RATES.
SO...WITH DEVELOPING ANT- CYCLONIC LLVL FLOW...AND DEEP/DRY AIR
ALOFT...WE SHOULD SEE A PARTLY TO MOSTLY SUNNY DAY WITH HIGH TEMPS
RIGHT AROUND NORMAL.

A BUBBLE OF HIGH PRESSURE WILL SLIDE IN FROM THE OHIO VALLEY
THURSDAY NIGHT AND BRING A MAINLY CLEAR...AND CHILLY NIGHT TO THE
ENTIRE REGION. MIN TEMPS WILL RANGE FROM THE U20S/LOWER 30S ACROSS
THE NORTH TO BETWEEN 35 AND 40 IN THE VALLEYS NEAR AND TO THE
SOUTH OF INTERSTATE 80.

CLOUDS QUICKLY INCREASE FROM THE WEST DURING THE DAY FRIDAY AS
THE HIGH PRESSURE AREA EXITS OFF THE NEW JERSEY COAST. CLOSE
PROXIMITY OF A WARM FRONT /EXTENDING EAST FROM THE MID MISS
VALLEY/ AS PRECIP INITIALLY FALLING INTO THE COOL/STABLE AIRMASS
COULD LEAD TO MAX TEMPS WELL BELOW NORMAL FRO THE DAY. FRIDAY'S
HIGHS COULD BE IN THE MID TO UPPER 40S IN MANY LOCATIONS. ACROSS
THE NW ZONES...THE COMBINATION OF THE EARLIER ONSET AND HIGHER
PRECIP AMTS...COMBINED WITH ITS LOCATION MOST LIKELY NORTH OF THE
WARM FRONT...WILL LIKELY LEAD TO THE GREATEST TEMP DEPARTURE FROM
NORMAL.

THE WAVERING FRONTAL ZONE IS FORECAST TO SIT OVER PA FOR THE
WEEKEND...WITH CONTINUED CHANCE OF SHOWERS EACH DAY...THEN MOVE
SLOWLY SOUTH. GIVEN THE UNCERTAINTY OF THE POSITION OF THE FRONT
AT THIS POINT IN TIME...MAINTAINED SOME CHANCE OF SHOWERS INTO
EARLY NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
STATIONARY FRONT ACROSS SOUTHERN PENN WILL NOSE SLOWLY NORTHWARD
ACROSS W PA OVERNIGHT AS 850 MB SW JET INCREASES...REINFORCING LOW
CLOUDS AND MVFR/IFR VSBYS OVER MUCH OF CENTRAL PA OVERNIGHT. ADDED
MARGINAL WIND SHEAR TO WESTERN TAFS MAINLY LATE. SCT SHOWERS WILL
IMPINGE FROM THE WEST...WITH A THUNDERSTORM ALSO POSSIBLE IN THE
FAR WEST /NEAR KJST EARLY/ AND LATER IN THE NW MTNS.

A COLD FRONT SWINGS EAST WED AND FINALLY BRINGS ABOUT A WIND
SHIFT TO THE WEST STARTING MID/LATE MORNING. CIG/VSBY CONDITIONS
WILL BEGIN TO IMPROVE WITH ALL TERMINALS LIKELY LIFTING TO VFR BY
OR DURING THE AFTERNOON. SHOWERS ACROSS THE WEST EARLY WILL
DIMINISH AS THEY MOVE EAST. WINDS PICK UP AS THE DAY WEARS
ON...WITH SFC WINDS OF 15-20 MPH AND GUSTS UP TO 35 MPH.

OUTLOOK...

THU...LOW CIGS POSSIBLE WEST EARLY. VFR EAST. IMPROVING CONDS.
FRI...APPROACHING WARM FRONT BRINGING DETERIORATING CONDS LATE.
SAT...CFROPA. TSTMS/SCT LOWERED VIS LIKELY.
SUN...MVFR/VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/LAMBERT
NEAR TERM...LA CORTE/LAMBERT/GARTNER
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...RXR
Hazardous weather outlook, Apr 19, 4:36 AM EDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
436 AM EDT TUE APR 19 2011

PAZ004-200845-
WARREN-
436 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. STRONG AND POTENTIALLY DAMAGING WINDS MAY ACCOMPANY
THUNDERSTORMS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010>012-017>019-024>027-033>035-037-041-042-045-046-
200845-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
436 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-049>053-056>059-063>066-200845-
JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
436 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON
WEDNESDAY AFTERNOON AND EVENING. STRONG AND POTENTIALLY
DAMAGING WINDS AND HAIL MAY ACCOMPANY THESE STORMS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 19, 4:50 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
450 PM EDT TUE APR 19 2011

PAZ033-034-192145-
BEDFORD PA-SOMERSET PA-
450 PM EDT TUE APR 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 545 PM EDT...

AT 448 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DUNBAR TO 15 MILES WEST OF BRUCETON MILLS...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR CONFLUENCE AROUND 510
PM...ROCKWOOD AROUND 520 PM...SALISBURY AROUND 530 PM...NEW
BALTIMORE AROUND 540 PM AND BUFFALO MILLS AROUND 550 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 115
AND 133.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE
219...ROUTE 220.

LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
      3987 7942 3990 7941 4000 7934 3999 7844
      3972 7875

FORECASTER: LAMBERT
Special weather statement, Apr 19, 8:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT TUE APR 19 2011

PAZ024>026-033-034-200145-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
839 PM EDT TUE APR 19 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...CAMBRIA...
NORTHEASTERN SOMERSET...NORTHERN BEDFORD AND WEST CENTRAL HUNTINGDON
COUNTIES THROUGH 945 PM EDT...

AT 836 PM EDT...THE LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS
WAS LOCATED FROM INDIANA TO BLACK LICK TO LAUREL MOUNTAIN...MOVING
EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS LIGHTNING FROM THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR WESTMONT AROUND 850 PM...NORTHERN CAMBRIA
AROUND 900 PM...PATTON AROUND 910 PM...GALLITZIN AROUND 920
PM...TIPTON AROUND 930 PM AND WILLIAMSBURG AROUND 940 PM.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 8 AND 47.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56...STATE ROAD 453.

LAT...LON 4038 7899 4070 7882 4067 7819 4016 7814
      4016 7914 4018 7915

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:05 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon40 min
Apr 19, 9:46 PM EDTSpecial Weather StatementCTPHuntingdon44 min
Apr 20, 2:45 AM EDTSpecial Weather StatementCTPWarren45 min
Apr 20, 3:28 AM EDTSpecial Weather StatementCTPElk, McKean47 min
Apr 20, 4:18 AM EDTSpecial Weather StatementCTPMcKean42 min
Apr 20, 5:05 AM EDTSpecial Weather StatementCTPCameron, Elk, McKean, Warren40 min
Apr 20, 4:40 PM EDTSpecial Weather StatementCTPLycoming, Sullivan35 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.